Aa
Aa
A
A
A
Close
Avatar universal

Is this normal?

I got on the Depo shot may of 2005.my last shot was in Dec. of 2005. I still have no period or anything..how long will this last.. buying the monthly prego test is getting on my nerves and getting expensive...
-Brandy!
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
THIS IS NORMAL. IT USUALLY TAKES 6 TO 18 MONTHS BEFORE YOUR PERIOD RETURNS TO NORMAL. YOUR DOCTOR SHOULD HAVE TOLD YOU THIS. IT CAN BE LONGER IN SOME WOMEN. NO MATTER HOW MANY SHOTS YOU'VE HAD. FOR ME IT TOOK A YEAR. MY LAST SHOT WAS JAN O5 AND AF RETURNED DECEMBER 05. IF YOU ARE STILL NOT CONFORTABLE YOU SHOULD GO SEE YOUR DOC. GOOD LUCK!!!!
Helpful - 0
Avatar universal
It took my friend 18 months to get her period following depo injects for 4years and she had to go on pill for sixmonths then conceive in 24 months (in total from when she stopped the depo and took pill then ttc). Please dont let this dishearten you it varies from person to person i just wanted to give you an honest opinion!!!!!


Good luck anywhere!!!!
Helpful - 0
Avatar universal
I was on Depo for 6 years and had my last shot in June of 05. My period returned regularly by Jan. 06 and I have gotten pregnant twice since March. Both of the pregnancies ended in Miscarriage but this at least shows it is possible.
Helpful - 0

You are reading content posted in the Women's Health: Postpartum Community

Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.